# SDR DALA2022040602376

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - PROFILE IS CRACKED ON BELLY FAIRING SUPPORT STRUCTURE AT FR41 BETWEEN -Y254 TO -Y354. CORRECTIVE ACTION: REMOVED AND REPLACED PROFILE CAP ANGLE (2185025)
